# SDR AALA201703239026

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 63,114 hours, 8,015 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LIGHT AT LAVATORY 3F-1R IS BURNED. REMOVED AND REPLACED CEILING LIGHT AT LAVATORY 3F-1RIAW AMM 33-26-00. GOOD FOR SVC. THE AIRCRAFT WAS NOT GROUNDED.
